# SDR AALA201807279014

- Difficulty date: July 26, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 45,827 hours, 30,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. LAVATORY A INSIDE LAV EMERGENCY LIGHT LENS IS TOO DARK. REPLACED LAVATORY A EMERGENCY LIGHT LENS PER AMM 73-24-12-000-002-A AND 33-24-12-400-002-A.
